# SDR USAA2011030190939

- Difficulty date: February 22, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 86,644 hours, 15,850 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410437A
- Part serial: 348
- Condition: Debonded
- Location: Le Slat
- Part time: 86,659 hours, 15,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C3 - MAJOR REPAIR - NR 4 SLAT DISBONDED AT TRAILING EDGE WEDGE UPPER SURFACE AT WS 616.  REPAIRED NR 4 SLAT TRAILING EDGE WEDGE UPPER SURFACE AT WS 616 IAW B767 SRM 51-70-10 REPAIR 4.
